Plus, there's no evidence of safety concerns linked to long-term use of the drug, researchers say
by Mayra66 on Sun Feb 12, 2017 11:42 PM
Hello to everyone..my brother in law who is on chemo now for gliablastoma is very weak and very pale color.. It's like his blood has been drained from his body.. I just went to his room to help my sister lay him down because he has too much pain on his legs and back.. He has not eaten today either. He was just in the hospital because he was urinating blood.. So I told him I'm sure it was a urinary tract infection.. It is that but they also found a blood clot on his leg and a cyst on his kidney. Is anyones loved one gone thru this or have these symptoms?
I went thru it with my husband who was 40 when he died of lung cancer but he went fast only 2 months. My heart breaks to watch him this way.. He has known me since I was 4 yrs old he has been like a 2nd dad to me. I also feel bad for my sister she is going thru so much with his illness.
I guess what I really want to ask is this like final symptoms or could this be the chemo.. I'm sorry if I spell it wrong but he is on Tredol or something close to that name.
by wwjdmom on Mon Feb 13, 2017 04:36 AM
I believe this to be a reaction to the chemo.
It's not the brain cancer that makes one sick. It's the poison of chemo.
How is he now?
by Mayra66 on Mon Feb 13, 2017 03:07 PM
Thank u.. He is not able to walk at all today. But I do agree that chemo does kill you... When my husband was diagnosed we tried it but when I saw how sick he got (different kind of symptoms than with gliablastoma) I sat with the Dr and life span was very little.. So I sat next to my husband and asked what he wanted.. We decided to stop all chemo and radiation.. I do believe that's what killed him.. Before we found out he was sick my husband felt nothing and had energy played racquet ball 3xs a week and worked for the county construction making roads.. He was strong and he worked out. He had just turned 40. The min he started chemo he went down hill.
by Ela8867 on Mon Feb 13, 2017 03:21 PM
I am sorry that your family is going thru this. When my father had his first treatment of Avastin and CPT11, he barely could walk, they increase dexamethasone and it helped dramtically. I am not an expert or oncologist; just a person who has done some research on how to ease the symptoms regarding Glioblastoma, blood clots, and ect... I would encourage you to look into budgwig protocol. It may help.
God Bless and will keep you and your family in my prayers.
by Mayra66 on Mon Feb 13, 2017 03:35 PM
I'm very familiar with the budgwig protocol..i tried it with my husband but did nothing for him. I even hired some people to just cook for him.. They even made meat balls from plants and vegetables.. It was good. I just believe all our bodies are different.. Some things help for some and for some I'd doesn't.
Thank you for your info.
by CatherineM on Mon Mar 06, 2017 03:23 PM
My husband has Glioblastoma stage 4. He was diagnosed in Aug 2016. He had surgery to remove a tumor the size of a baseball from his right temporal lobe. He did the 6 wks of radiation and chemo, 6 wks off, and now chemo 5 days, 23 days off. He has been taking many suppliments to protect his immune system. particularly curcumin and milk thistle. I truly believe the suppliments have helped tremendously. Our oncologist and surgeon has been ok with it. He has had 2 mri's and both show no tumor. His blood work comes back good. Our Dr.'s said to keep doing what we're doing. I'm sorry your brother in law is going through this. My best to you.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.